# SDR HEEA968016

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rate Gyro
- Part number: 7690001808102
- Condition: Failed
- Location: Auto Flt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE GYRO CAUSES ACTUATOR TO CHATTER.
